MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK 35 MONITOR/DEFIBRILLATOR; Automated External Defibrillators (Non-Wearable)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK 35 MONITOR/DEFIBRILLATOR; Automated External Defibrillators (Non-Wearable)
Model Number 35
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Stryker performed a clinical review and it was determined that the device use may have contributed to the patient outcome.Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.No response has been received from the customer.A stryker field service technician evaluated the customer's device and was unable to duplicate the reported issue.After performing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer for use.
 
Event or Problem Description
A customer contacted stryker to report that their device lost ecg signal during monitoring of a cardiac event.The customer advised to remove and replace the pads, after which they were able to continue patient event.The patient associated with the reported event did not survive.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following items have been corrected: b1: adverse event and product problem.H1: death.
 
Additional Manufacturer Narrative
The electrodes were returned for evaluation.Stryker product analysis center (pac) evaluated the electrode and was unable to duplicate and verify the reported issue.A clinical review was performed with the following results "it was identified that the user pressed the sync button, then the pacing button which automatically switched the lead view to lead ii.The user then starts the cpr timer, which activates cprinsight, and places the device back into defib mode.Given the evidence that the patient switched several times between a shockable and nonshockable rhythm, the patient may have been in a shockable rhythm during the 4 minutes and 46 seconds in which an ecg tracing was not available, and cprinsight did not complete an analysis.As a result, it is possible that the provider missed providing a shock to the patient during this time, which may have contributed to the patient¿s outcome." a stryker software engineer reviewed the electronic patient records and verified the reported issue was a result of unintentionally changing the displayed waveform.It was determined that the cause of the issue was use error.
 
Event or Problem Description

Brand Name
LIFEPAK 35 MONITOR/DEFIBRILLATOR
Common Device Name
Automated External Defibrillators (Non-Wearable)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
Physio-Control, Inc. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
+1(425)867-4000
MDR Report Key23850496
Report Number0003015876-2025-02712
Device Sequence Number18523478
Product Code MKJ
UDI-Device Identifier00883873765586
UDI-Public00883873765586
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number35
Device Catalogue Number99335-000032
Date Returned to Manufacturer11/25/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer04/08/2026
07/28/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date04/30/2026
08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown